Nonsteroidal Anti-inflammatory Drug Induced Colonic Ulcer

Rate:
5

Case description

Abstract: The term nonsteroidal antiinflammatory drug (NSAID) colopathy describes a spectrum of changes in the large bowel, including inflammation, ulceration, and stricture formation that occur secondary to the prolonged use of these medications. The importance of identifying this condition is to differentiate it from other conditions to prevent mismanagement. The author describes a case with a singular large NSAID ulceration at the ileocecal valve. This article is part of an expert video encyclopedia.

READ THE FULL ARTICLE ON OUR OPEN ACCESS VIDEO JOURNAL & ENCYCLOPEDIA HERE:

http://www.sciencedirect.com/science/article/pii/S2212097113701729

Keywords
Bleeding; Colonoscopy; Colopathy; Stricture; Ulceration; Video; NSAID

tags: NSAIDS ulcer colon endoscopy colonoscopy


This user also sharing

Recommended

show more